# SDR UPS05245072

- Difficulty date: July 19, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bulkhead
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 THRUST REVERSER AFT BULKHEAD CRACKED AT 11 O`CLOCK POS.  REPAIRED IAW SRM 51-40-2 AND SRM 51-30-2.
